RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kraft, Hanspeter

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:1040
Abstract pages:42
References:10
Professor
E-mail:
Website: http://math.unibas.ch/institut/personen/profil/profil/person/kraft

http://www.mathnet.ru/eng/person73115
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kraft.hanspeter
https://www.researchgate.net/profile/Hanspeter_Kraft

Publications in Math-Net.Ru
2017
1. H. Kraft, “Automorphism groups of affine varieties and a characterization of affine $n$-space”, Tr. Mosk. Mat. Obs., 78:2 (2017),  209–226  mathnet  elib; Trans. Moscow Math. Soc., 78 (2017), 171–186  scopus

Presentations in Math-Net.Ru
1. Automorphisms of complex affine $n$-space, old and new
H. Kraft
International conference "Birational and affine geometry"
April 24, 2012 11:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020